# SDR SWAA032074

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 55,422 hours, 48,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500D, BETWEEN STR 28R AND STR 28L.  REPAIRED FRAME PER SRM.
